Accidental Ingestion of OTC Eye Drops and Nasal Spray by Children

The FDA is warning healthcare professionals and the public that accidental ingestion by children of over-the-counter (OTC) eye drops used to relieve redness and nasal decongestant sprays can result in serious and fatal adverse events.

Sign In to MPR

SIGN IN WITH ONE OF YOUR SOCIAL ACCOUNTS

OR

Sign in with your MPR account

Keep me signed in Forgot your password?

Don't have one of these accounts?

Create an account for free »

Register for free with MPR

REGISTER FOR FREE WITH ONE OF YOUR SOCIAL ACCOUNTS

OR

REGISTER FOR FREE WITH A MPR ACCOUNT

Registration acknowledges the Terms and Conditions and Privacy Policy

Already have an account?

Log in now »

FORGET YOUR PASSWORD?

Enter your MPR registration email address to receive a password reset link.

NEW PASSWORD SENT

Already have an account?

Log in now »

ALMOST DONE

Almost Done

Please confirm the information BELOW before Signing In

By registering you agree with our Terms and Conditions and Privacy Policy.

« CANCEL AND GO BACK

Thank you for registering with MPRxOnline.

Please take a moment to tell us a little more about yourself, so we can bring you specialized clinical content that’s most valuable to you.

NEED HELP? Contact Customer Service »